# SDR 2006UALA01433

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 67,557 hours, 8,508 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Relief Valve
- Condition: Stuck
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF DOOR 4R POWER ACTUATING SYSTEM AND ESCAPE SLIDE, NR 2 PILLAR DID NOT FULLY INFLATE AND PRESSURE RELIEF VALVE ON RT SIDE STUCK OPEN.  ACCOMPLISHED QUALITY ASURANCE OPERATIONAL CHECK OF DOOR 4R POWER ACTUATING SYSTEM AND ESCAPE SLIDE.  NR 2 PILLAR DID NOT INFLATE FULLY & PRESSURE RELIEF VALVE (PRV) ON RH SIDE STUCK OPEN AS REPORTED.  PRV WAS IMPROPERLY CALIBRATED.  NORMAL MIN IS 2.3 PSIG AND MAC IS 2.8 PSIG.  STUCK OPEN EXCEEDED MIN VALUE.  ALSO, THE SLIDE SHEAR PIN ON NR 2 PILLAR FAILED TO SEPARATE WHICH PREVENTED FULL INFLATION OF THE PILLAR.  SUSPECT TIME-IN-CONTACT CAUSED ADHESION OF SLIDE PARTS.
